mental-health-icon
Serta 25 for Anxiety Disorder
Iam taking Serta 25 for Anxiety Disorder for past 6 month now a days iam getting fatigue & sleepiness for all day long???
62 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hello,would  be needing details regarding your use with this medication - your symptoms  and why sertraline  was started  as it would  give a better  picture  of whether it was just anxiety  or mixed anxiety  depression .Fatigue and increased  sleep are also symptoms  of depression .Has Sertraline  helped you so far with your anxiety?You might need dose adjustments  or a change of drug.
Next Steps
Kindly visit a psychiatrist  so that he/she  can guide you regarding  the medication after a proper  evaluation.
Health Tips
For more helpful  tips on how to work on your mental  health  kindly follow @insightintellect  (FB/Insta)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Firstly details about your current state of anxiety will be helpful. The symptoms  you mentioned can also be(among other factors) due to the drugs your taking.
Next Steps
if you are relatively  free of anxiety,  you can either stop serta directly as it's a small dose or take half tablet for 15 days and then stop.
Health Tips
in case your current symptoms continue , or have recurrence of anxiety symptoms, suggest you to have a online consult with me
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.